# SDR MWEA95533

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LT ENGINE NACELLE LIGHT WOULD NOT ILLUMINATE WITH EMERGENCY LIGHTS ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPS CK GOOD.
